Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 469683, 13 pages
http://dx.doi.org/10.1155/2010/469683
Research Article

Solutions of the Difference Equation 𝑥 𝑛 + 1 = 𝑥 𝑛 𝑥 𝑛 1 1

1Department of Mathematics and Applied Mathematics, Virginia Commonwealth University, Richmond, VA 23284, USA
2Department of Mathematical Sciences, Appalachian State University, Boone, NC 28608, USA
3School of Mathematical Sciences, Rochester Institute of Technology, Rochester, NY 14623, USA
4Mathematical Institute of the Serbian Academy of Sciences, Knez Mihailova 36/III, 11000 Beograd, Serbia

Received 28 April 2010; Accepted 9 June 2010

Academic Editor: Ağacik Zafer

Copyright © 2010 Candace M. Kent et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Amleh, E. Camouzis, and G. Ladas, “On the dynamics of a rational difference equation. I,” International Journal of Difference Equations, vol. 3, no. 1, pp. 1–35, 2008. View at Google Scholar · View at MathSciNet
  2. A. M. Amleh, E. Camouzis, and G. Ladas, “On the dynamics of a rational difference equation. II,” International Journal of Difference Equations, vol. 3, no. 2, pp. 195–225, 2008. View at Google Scholar · View at MathSciNet
  3. E. A. Grove and G. Ladas, Periodicities in Nonlinear Difference Equations, vol. 4 of Advances in Discrete Mathematics and Applications, Chapman & Hall, Boca Raton, Fla, USA, 2005. View at MathSciNet
  4. V. L. Kocić and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, vol. 256 of Mathematics and Its Applications, Kluwer Academic, Dodrecht, The Netherlands, 1993. View at MathSciNet
  5. S. Stević, “The recursive sequence xn+1=g(xn,xn1)/(A+xn),” Applied Mathematics Letters, vol. 15, no. 3, pp. 305–308, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Stević, “On the recursive sequence xn+1=xn1/g(xn),” Taiwanese Journal of Mathematics, vol. 6, no. 3, pp. 405–414, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Stević, “On the recursive sequence xn+1=αn+xn1/xn. II,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 10, no. 6, pp. 911–916, 2003. View at Google Scholar · View at MathSciNet
  8. S. Stević, “More on the difference equation xn+1=xn1/(1+xn1xn),” Applied Mathematics E-Notes, vol. 4, pp. 80–85, 2004. View at Google Scholar
  9. S. Stević, “Global stability and asymptotics of some classes of rational difference equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 60–68, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Stević, “On the difference equation xn+1=α+xn1/xn,” Computers & Mathematics with Applications, vol. 56, no. 5, pp. 1159–1171, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. J. H. Beverton and S. J. Holt, On the Dynamics of Exploited Fish Populations, Chapman & Hall, London, UK, 1993.
  12. E. C. Pielou, Population and Community Ecology: Principles and Methods, Gordon and Breach Science Publishers, New York, NY, USA, 1974.
  13. E. Camouzis, R. G. DeVault, and W. Kosmala, “On the period five trichotomy of all positive solutions of xn+1=(p+xn2)/xn,” Journal of Mathematical Analysis and Applications, vol. 291, no. 1, pp. 40–49, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. Iričanin and S. Stević, “Eventually constant solutions of a rational difference equation,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 854–856, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Stević, “Nontrivial solutions of a higher-order rational difference equation,” Mathematical Notes, vol. 84, no. 5-6, pp. 718–724, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  16. L. Berg, “On the asymptotics of nonlinear difference equations,” Zeitschrift für Analysis und ihre Anwendungen, vol. 21, no. 4, pp. 1061–1074, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. L. Berg, “On the asymptotics of the difference equation xn3=xn(1+xn1xn2),” Journal of Difference Equations and Applications, vol. 14, no. 1, pp. 105–108, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. M. Kent, “Convergence of solutions in a nonhyperbolic case,” Nonlinear Analysis, vol. 47, no. 7, pp. 4651–4665, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. R. S. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations, With Open Problems and Conjecture, Chapman & Hall, Boca Raton, Fla, USA, 2002. View at MathSciNet
  20. S. Stević, “On monotone solutions of some classes of difference equations,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 53890, 9 pages, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Stević, “On positive solutions of a (k+1)-th order difference equation,” Applied Mathematics Letters, vol. 19, no. 5, pp. 427–431, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Stević, “Asymptotics of some classes of higher-order difference equations,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 56813, 20 pages, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. Stević, “Existence of nontrivial solutions of a rational difference equation,” Applied Mathematics Letters, vol. 20, no. 1, pp. 28–31, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet